Ground states of nonlinear Schrödinger equations with potentials
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, p. 829-837
@article{AIHPC_2006__23_6_829_0,
     author = {Li, Yongqing and Wang, Zhi-Qiang and Zeng, Jing},
     title = {Ground states of nonlinear Schr\"odinger equations with potentials},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {6},
     year = {2006},
     pages = {829-837},
     doi = {10.1016/j.anihpc.2006.01.003},
     zbl = {1111.35079},
     mrnumber = {2271695},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_6_829_0}
}
Li, Yongqing; Wang, Zhi-Qiang; Zeng, Jing. Ground states of nonlinear Schrödinger equations with potentials. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, pp. 829-837. doi : 10.1016/j.anihpc.2006.01.003. http://www.numdam.org/item/AIHPC_2006__23_6_829_0/

[1] A. Ambrosetti, A. Malchiodi, Perturbation Methods and Semilinear Elliptic Problems on R n , Progr. Math., Birkhäuser, in press. | MR 2186962 | Zbl 05013399

[2] Ambrosetti A., Rabinowitz P.H., Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973) 349-381. | MR 370183 | Zbl 0273.49063

[3] Berestycki H., Lions P.L., Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal. 82 (1983) 313-345. | MR 695535 | Zbl 0533.35029

[4] Ding W.-Y., Ni W.-M., On the existence of positive entire solutions of a semilinear elliptic equation, Arch. Rational Mech. Anal. 91 (1986) 283-308. | MR 807816 | Zbl 0616.35029

[5] Jeanjean L., Tanaka K., A positive solution for a nonlinear Schrödinger equation on R N , Indiana Univ. Math. J. 54 (2005) 443-464. | MR 2136816 | Zbl 02182476

[6] Lions P.L., The concentration-compactness principle in the calculus of variations. The locally compact case. I & II, Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984) 109-145, 223-283. | Numdam | Numdam | MR 778970 | Zbl 0704.49004

[7] Liu J., Wang Y., Wang Z.-Q., Solutions for quasilinear Schrödinger equations via the Nehari method, Comm. Partial Differential Equations 29 (2004) 879-901. | MR 2059151 | Zbl 1140.35399 | Zbl 02130254

[8] Liu Z., Wang Z.-Q., On the Ambrosetti-Rabinowitz superlinear condition, Adv. Nonlinear Stud. 4 (2004) 561-572. | MR 2100913 | Zbl 02149279

[9] Rabinowitz P.H., On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys. 43 (1992) 270-291. | MR 1162728 | Zbl 0763.35087

[10] Strauss W.A., Existence of solitary waves in higher dimensions, Comm. Math. Phys. 55 (1977) 149-162. | MR 454365 | Zbl 0356.35028

[11] Struwe M., Variational Methods. Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Springer-Verlag, Berlin, 2000. | MR 1736116 | Zbl 0746.49010

[12] Willem M., Minimax Theorems, Birkhäuser, Boston, 1996. | MR 1400007 | Zbl 0856.49001